Electronic Journal of Statistics
- Electron. J. Statist.
- Volume 4 (2010), 994-1021.
Sharp template estimation in a shifted curves model
This paper considers the problem of adaptive estimation of a template in a randomly shifted curve model. Using the Fourier transform of the data, we show that this problem can be transformed into a linear inverse problem with a random operator. Our aim is to approach the estimator that has the smallest risk on the true template over a finite set of linear estimators defined in the Fourier domain. Based on the principle of unbiased empirical risk minimization, we derive a nonasymptotic oracle inequality in the case where the law of the random shifts is known. This inequality can then be used to obtain adaptive results on Sobolev spaces as the number of observed curves tend to infinity. Some numerical experiments are given to illustrate the performances of our approach.
Electron. J. Statist., Volume 4 (2010), 994-1021.
First available in Project Euclid: 7 October 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bigot, Jérémie; Gadat, Sébastien; Marteau, Clément. Sharp template estimation in a shifted curves model. Electron. J. Statist. 4 (2010), 994--1021. doi:10.1214/10-EJS576. https://projecteuclid.org/euclid.ejs/1286455791